Access count of this item: 97

Files in This Item:
File Description SizeFormat 
0010-5.pdf339.13 kBAdobe PDFView/Open
Title: 円柱を過ぎる粘性流の数値解 (流体力学における数値計算シンポジウム報告)
Authors: 川口, 光年  KAKEN_name
Author's alias: KAWAGUCHI, MITSUTOSHI
Issue Date: Apr-1966
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 10
Start page: 34
End page: 38
URI: http://hdl.handle.net/2433/107393
Appears in Collections:Reports on the Symposium of the Numerical Computations for Hydrodynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.